# SDR CALA2023092702884

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A851024
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN R-2 DOOR THRESHOLD WEB RBL-39 HAS CORROSION.  TRANSCRIBED FROM HAECO GSO NRC# 9282553 BOEING DWG# 147A8510 REV E.   REMOVED .071" CORRODED MATERIAL FROM ORIGINAL .071" THICKNESS. R EMAINING 0 MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW B737 -700 SRM 53-70-15-1A-1 AND BOEING DWG# 147A8510 REV E. REMOVED AND REPLACED DOOR THRESHOLD WEB IAW B737-700 SRM 51-40-02 AND REMOVED .071" CORRODED MATERIAL FROM ORIGINAL .071" THICKNESS. DWG# 147A8510 REV E.  REMAINING 0 MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS IAW B737 -700 SRM 53-70-15-1A-1 AND BOEING DWG# 147A8510 REV E. REMOVED A ND REPLACED DOOR THRESHOLD WEB IAW B737-700 SRM 51-40-02 AND
